# SDR SIMA20131003011

- Difficulty date: October 3, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,545 hours, 31,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525177005
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 65 GOUGED BETWEEN STR 12R/13R JUST BELOW STR 12R.  PERFORMED REPAIR IAW EO-EM-53MR-2213.
